Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Been seeing floaters. Have had nose bleeds. Medication for thyroid and BP. Worry about?

Over the last week I have been seein floaters/flashers. I was n th garage and when I went into the bathroom I was swatting gnats that weren t there. These contined about one to three times a day. The last couple of days I have had a nose bleed which was proceeded by some gentle picking of the nose. Don t know if anything to worry about. Age 56 female. Taking meds for blood pressure and thyroid . Blood pressure last checked was 136/76
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
welcome to our site

read your query
that is a very significant question
and i appreciate your problem

i will try my best to answer your query

usuallly seeing a floater is no big deal
lots of people have them
but nasal bleed is not good
your blood pressure is fine
no issues with that

i wish to know what medicines you are on
also what and when was your last thyroid test done

also check a pt-inr and cbc
this may help us know if you are developing a bleeding tendency

a good idea would be to know your bp at the time of bleeding
maybe your resting bp is ok (as per JNC 8 guidelines)
but maybe it rises by working and needs a better control

as far as nose bleeds are concerned
avoid nose picking

meeting your ophthalmogist to get the status
of your retina checked is a good idea

i hope this helps you
inform the reports mentioned above (if any)
so i can be of help further
best of luck

(please do understand that some problem remains as
online texting cuts down history and examination
thereby reducing the effect and efficiency
and increases reliance on tests)

(If the answer has helped you, please indicate this)
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor